# SDR AU990872

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Valve
- Part number: 2351A000
- Condition: Faulty
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: E, J
- Precautionary procedure: C

## Discrepancy

(AUS) NR 3 ENGINE INTAKE ANTI-ICING VALVE FAULTY.
